# SDR AUS20010561

- Difficulty date: May 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Faulty
- Location: Aircraft Fuel Di
- Component: Aircraft Fuel Di
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUELLING CONTROL PANEL POWER SWITCH FAULTY. PANEL POWER REMAINEDON WITH THE SWITCH IN THE OFF' POSITION. INVESTIGATION FOUND THE ACCESS PANEL CAM OPERATING THE PANEL POWER SWITCH WHEN THE PANEL  IS CLOSED WAS OUT OF ADJUSTMENT AND NOT OPERATING THESWITCH.
